# SDR CA000331001

- Difficulty date: March 23, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 21,014 hours
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010477
- Condition: Failed
- Location: Hydraulic Sys
- Component: Nacelle Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC SUPPLY LINE TO PRESSURE MANIFOLD LEAKING.  HYDRAULIC TUBE REPLACED.
